MathSciNet Relay Station
MathSciNet bibliographic data
MR1999943 (2004e:54023) 54F05 (03E05 03E35 54A35)
Qiao, Yuan-Qing; Tall, Franklin D. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3929–3936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement